# SDR USAAD97076

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT FIRST CLASS PARTITION.  REPAIRED BROKEN WIRE.  (M)
